Alert archive / Texas / Tornado Warnings in 2012
Tornado Warning 14, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Jan 25, 2012, 8:08 AM CST for Grimes County, Montgomery County, Walker County, Texas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 8:08 AM CST (14:08 UTC)
- Expired
- Jan 25, 2012, 8:45 AM CST
- In force
- 37 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Grimes County, TX, Montgomery County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 121 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 8:42 AM CST | TSTM WND DMG | Montgomery, TX | DOWNED TREES IN MONTGOMERY COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 3:17 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
919 WFUS54 KHGX 251408 TORHGX TXC185-339-471-251445- /O.NEW.KHGX.TO.W.0014.120125T1408Z-120125T1445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 808 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN GRIMES COUNTY IN SOUTHEAST TEXAS... NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS... SOUTHERN WALKER COUNTY IN SOUTHEAST TEXAS... * UNTIL 845 AM CST * AT 801 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTH OF PLANTERSVILLE... MOVING EAST AT 30 MPH. A SECOND RADAR INDICATED TORNADO WAS LOCATED 5 MILES SOUTHWEST OF PLANTERSVILLE...MOVING EAST AT 30 MPH. * LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE CONROE DAM...DOBBIN...DACUS...WILLIS...TODD MISSION...PANORAMA VILLAGE...NEW WAVERLY...MONTGOMERY AND CONROE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH IS IN EFFECT UNTIL 1100 AM CST FOR THE WARNED AREA. && PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3062 9541 3029 9539 3025 9597 3050 9595 TIME...MOT...LOC 1407Z 251DEG 26KT 3042 9585 $$
1 follow-up statement
159 WWUS54 KHGX 251430 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 830 AM CST WED JAN 25 2012 TXC185-339-471-251445- /O.CON.KHGX.TO.W.0014.000000T0000Z-120125T1445Z/ GRIMES TX-MONTGOMERY TX-WALKER TX- 830 AM CST WED JAN 25 2012 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CST FOR WALKER... MONTGOMERY AND GRIMES COUNTIES... AT 825 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF DOBBIN...OR 9 MILES NORTHWEST OF PINEHURST...MOVING EAST AT 30 MPH. A SECOND RADAR INDICATED TORNADO WAS LOCATED NEAR DOBBIN...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DACUS...MONTGOMERY...LAKE CONROE DAM...WILLIS...PANORAMA VILLAGE... NEW WAVERLY AND CONROE PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN THE INTERIOR HALLWAY OR A ROOM SUCH AS A CLOSET ON THE LOWEST LEVEL OF A STURDY BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE INSIDE A MOBILE HOME OR VEHICLE...EVACUATE THEM IMMEDIATELY AND SEEK SHELTER INSIDE A STURDY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && A TORNADO WATCH IS IN EFFECT UNTIL 1100 AM CST. PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE... OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3026 9584 3054 9579 3062 9541 3029 9539 TIME...MOT...LOC 1427Z 251DEG 26KT 3029 9578 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 25, 7:38 AM CST, 30 minutes earlier.
Area forecast discussion, Jan 25, 7:38 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
738 AM CST WED JAN 25 2012
.UPDATE...
EXTENDED THE TORNADO WATCH INTO CHAMBERS...LIBERTY...SAN JACINTO
COUNTIES...AND GALVESTON BAY.
&&
.PREV DISCUSSION... /ISSUED 634 AM CST WED JAN 25 2012/
AVIATION...
MAIN AVIATION CONCERN WILL BE PERIODS OF HEAVY RAINFALL LIMITING
VISBIES (MVFR) AND WIND GUSTS THAT COULD EXCEED 35 KTS WITHIN STRONGEST
STORMS. IN THE MEANTIME...A 50 KT LL JET HAS SHORT TERM WIND SHEAR
IN CURRENT PACKAGE...OR BEFORE THUNDERSTORMS ARRIVE. TIMING HAS THE
BULK OF CONVECTION OVER THE GREATER HOUSTON TERMINALS DURING THE
16-20Z TIME FRAME...PERIODS OF SCATTERED SHOWERS WITH AN EMBEDDED
STORM BOOK-ENDING THOSE TIMES. PRECIP BEGINNING TO FILL IN NICELY
AHEAD OF ONE-OF-TWO MAIN SQUALL LINES MOVING NE FROM SOUTH CENTRAL
TEXAS. THIS 50 KT LOW LEVEL JET AND AMPLE INFLOW INTO THE APPROACHING
MID-SURFACE LOW (NEAR KSAT) WILL AID IN KEEPING THE MAJORITY OF
THE DECKS AT IFR OR MVFR LEVELS...MORNING 20-25 SUSTAINED WINDS.
LINGERING -SHRA THROUGH EVENING AS THE SURFACE LOW PASSES EAST...WRAP
AROUND -RA THROUGH LATE EVENING WITH OVERCAST DECKS THROUGH REMAINDER
OF PERIOD UNDER WESTERLY FLOW. 31
&&
PREV DISCUSSION... /ISSUED 540 AM CST WED JAN 25 2012/
UPDATE...
UPDATE FOR STRONGER WINDS THAN EARLIER EXPECTED. SUSTAINED 20 TO
25 MPH HAVE DEVELOPED AHEAD OF THE STORMS MOVING TOWARD THE
WESTERN COUNTIES OF THE FORECAST AREA. 09Z RUC INITIALIZED WELL
WITH THE WINDS. THE STRONGER WINDS WILL DIMINISH BY MIDDAY. WIND
ADVISORY OUT THROUGH NOON.
40
PREV DISCUSSION... /ISSUED 422 AM CST WED JAN 25 2012/
DISCUSSION...
SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS AND ISOLATED
TORNADOES ARE A THREAT TODAY AS A STRONG STRONG STORM SYSTEM MOVES
ACROSS THE STATE. AT 3 AM THE UPPER LOW WAS LOCATED NEAR THE BIG
BEND AND A LARGE AREA OF THUNDERSTORMS WAS ALREADY AFFECTING THE
HILL COUNTRY. SE TX WAS UNDER THE STRONG INFLOW INTO THE SYSTEM
AND THE AIR MASS OVERHEAD WILL CONTINUE TO DESTABILIZE THIS
MORNING. THE STORM PREDICTION CENTER HAS ALREADY ISSUED A TORNADO
WATCH FOR MOST OF THE FORECAST AREA THROUGH 11 AM. AM EXPECTING
THAT THUNDERSTORMS WILL BEGIN AFFECTING LOCATIONS ALONG AND WEST
OF A LINE FROM COLLEGE STATION TO COLUMBUS BETWEEN 4 AND 6 AM...
AND THEN THE REMAINING AREAS ALONG AND WEST OF INTERSTATE 45 BY
MID MORNING.
THE MODELS WERE SIMILAR IN HOW THEY HANDLED THE MOVEMENT OF THE
UPPER LOW AND SURFACE FEATURES. EXPECT THE UPPER LOW TO SWING
EASTWARD THROUGH THE BIG BEND AREA THIS MORNING BEFORE HEADING TO
THE NORTHEAST THROUGH CENTRAL TEXAS TONIGHT. THE SURFACE FRONT
WILL BE RATHER SLOW TO MOVE EASTWARD AND LOCALLY HEAVY RAINFALL
IS LIKELY. THE PW/S REACH TO 1.7 INCHES...THE MAXIMUM HISTORICALLY
FOR THE END OF JANUARY AND ABOVE 2 STANDARD DEVIATIONS FROM
NORMAL. WILL WATCH THE MOVEMENT OF THE AREA OF THUNDERSTORMS
PUSHING EAST OF INTERSTATE 35 TO SEE IF ANY TRAINING OF STORMS
DEVELOP. MAY CONSIDER A FLOOD WATCH LATER THIS MORNING FOR THE
WESTERN COUNTIES OF THE FORECAST AREA IF THE LINE DOES NOT BEGIN
TO MOVE FASTER TO THE EAST.
THE COLD FRONT WILL BE A BIT SLOWER TO EXIT THROUGH SE TX THAN
EARLIER THOUGHT. THE CHANCES FOR STRONGER THUNDERSTORMS WITH
LOCALLY HEAVY RAINFALL WILL LINGER INTO THE MID AND LATE AFTERNOON
FOR LOCATIONS EAST OF INTERSTATE 45. WRAP AROUND MOISTURE WILL
THEN AFFECT THE FORECAST AREA TONIGHT AND THURSDAY AS THE UPPER
LOW MOVES ACROSS CENTRAL AND NORTH TEXAS.
FAIR AND COOLER WEATHER IS THEN IN STORE FOR THE REST OF THE
PERIOD. ANOTHER WEAK FRONT MOVES THROUGH ON SUNDAY BUT IT APPEARS
TO BE DRY FOR NOW AND WILL JUST REINFORCE THE COOL AND DRY AIR
OVERHEAD.
40
MARINE...
SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS AS AN APPROACHING
STORM SYSTEM WILL INTRODUCE SOUTH-TO-NORTH MOVING BANDS OF HEAVY
RAINFALL AND STRONG THUNDERSTORMS WITHIN POCKETS OF RAIN SHOWERS.
ROBUST ONSHORE WINDS JUST UPSTREAM OF THE SURFACE TROUGH...WEAKENING
AS THE TROUGH NEARS AND PASSES EAST...THEN TURNING MODERATE OFFSHORE
LATTER THURSDAY WITHIN A TIGHT BACKSIDE GRADIENT. LOCAL BAY WATERS
WILL BE CHURNED UP WITH NEARSHORE 4 TO 5 FOOT SEA HEIGHTS...AS HIGH
AS 7 TO 8 FEET (WITH A SHORTER PERIOD) FURTHER OFFSHORE. IN THE
MEANTIME...MARINERS SHOULD CLOSELY MONITOR THE RADAR AND CURRENT
OBSERVATIONS THROUGH THE DAY AS WEATHER COULD QUICKLY TURN ROUGH
WITH ANY PASSING MARITIME STORM. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 68 48 60 42 63 / 90 30 30 10 10
HOUSTON (IAH) 74 52 63 45 65 / 80 40 20 10 10
GALVESTON (GLS) 72 55 64 50 62 / 80 50 20 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...40
AVIATION/MARINE...31Hazardous weather outlook, Jan 25, 4:34 AM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 434 AM CST WED JAN 25 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-261300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 434 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE TODAY... .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL OVERSPREAD SOUTHEAST TEXAS TODAY AS A STRONG UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PART OF THE STATE. THUNDERSTORMS WILL AFFECT LOCATIONS BETWEEN COLLEGE STATION AND COLUMBUS BY 6 AM...AND THEN EASTWARD THROUGH THE MID AND LATE MORNING AND INTO THE AFTERNOON. SEGMENTS WITHIN THE LINE OF STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. STRONG LOW LEVEL WIND SHEAR WILL SUPPORT ROTATING STORMS AND ISOLATED TORNADOES BOTH IN CELLS AHEAD OF THE LINE AND WITHIN THE LINE ITSELF. RAINFALL ACCUMULATIONS SHOULD AVERAGE BETWEEN 1 AND 2 INCHES...WHILE ANY TRAINING STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED AMOUNTS UP TO 5 INCHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. GMZ330-335-350-355-370-375-261300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 434 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...PATCHY DENSE FOG THIS MORNING AND A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG WILL REDUCE THE VISIBILITY TO UNDER 1 NM AT TIMES THIS MORNING. OTHERWISE...AN AREA OF THUNDERSTORMS IS EXPECTED TO DEVELOP AND MOVE EASTWARD ACROSS THE BAYS AND COASTAL WATERS TODAY. THE STORMS SHOULD AFFECT THE MATAGORDA BAY AREA BY MID MORNING AND THEN BE EAST OF HIGH ISLAND BY THIS EVENING. THE MAIN SEVERE SEVERE WEATHER THREATS ARE STRONG DAMAGING WINDS AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Special weather statement, Jan 25, 5:26 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
526 AM CST WED JAN 25 2012
TXZ195-251230-
BURLESON-
526 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 522 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF CALDWELL TO 56 MILES SOUTHWEST OF CALDWELL...MOVING NORTHEAST AT
45 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...CHRIESMAN AND
CALDWELL.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.
A TORNADO WATCH IS IN EFFECT UNTIL 11 AM CST FOR THE WARNED AREA.
LAT...LON 3057 9696 3074 9662 3070 9657 3068 9659
3064 9659 3038 9677 3043 9687 3046 9689
3047 9691 3049 9691 3053 9692 3055 9697
TIME...MOT...LOC 1125Z 218DEG 40KT 3069 9687 2993 9728The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 5:26 AM CST | Special Weather Statement | HGX | Burleson | 64 min |
| Jan 25, 5:49 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 14 more | 38 days |
| Jan 25, 6:12 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 63 min |
| Jan 25, 6:43 AM CST | Tornado Warning | HGX | Burleson, Washington | 32 min |
| Jan 25, 7:06 AM CST | Tornado Warning | HGX | Brazos, Burleson | 24 min |
| Jan 25, 7:16 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Madison, Waller, Washington | 44 min |
| Jan 25, 7:22 AM CST | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Waller, Washington | 38 min |
| Jan 25, 7:23 AM CST | Tornado Warning | HGX | Grimes, Waller, Washington | 37 min |
| Jan 25, 7:28 AM CST | Tornado Warning | HGX | Brazos, Grimes, Madison | 47 min |
| Jan 25, 7:55 AM CST | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Houston, Madison, Montgomery and 4 more | 50 min |
| Jan 25, 8:04 AM CST | Tornado Warning | HGX | Grimes, Houston, Madison, Montgomery, Walker | 41 min |
| Jan 25, 8:35 AM CST | Tornado Warning | HGX | Harris, Montgomery, Waller | 10 min |
| Jan 25, 8:44 AM CST | Tornado Warning | HGX | Montgomery | 31 min |
| Jan 25, 8:46 AM CST | Severe Thunderstorm Warning | HGX | Harris, Houston, Montgomery, Polk, San Jacinto, Trinity and 1 more | 44 min |
| Jan 25, 8:52 AM CST | Tornado Warning | HGX | San Jacinto, Walker | 23 min |
| Jan 25, 9:14 AM CST | Areal Flood Advisory | HGX | Austin, Colorado, Grimes, Waller, Washington, Wharton | 3 hr |
| Jan 25, 9:29 AM CST | Severe Thunderstorm Warning | HGX | Houston, Montgomery, Polk, San Jacinto, Trinity, Walker | 46 min |
| Jan 25, 9:43 AM CST | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Montgomery, Waller, Wharton | 2 hr |
| Jan 25, 9:43 AM CST | Severe Thunderstorm Warning | HGX | Austin, Fort Bend, Wharton | 47 min |
| Jan 25, 10:21 AM CST | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 39 min |
| Jan 25, 10:23 AM CST | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 52 min |
| Jan 25, 10:25 AM CST | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Matagorda, Montgomery, Waller and 1 more | 3 hr |
| Jan 25, 10:29 AM CST | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Wharton | 46 min |
| Jan 25, 10:36 AM CST | Special Marine Warning | HGX | 114 min | |
| Jan 25, 10:57 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris, Matagorda | 48 min |
| Jan 25, 11:01 AM CST | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris, Liberty, Montgomery | 119 min |
| Jan 25, 11:08 AM CST | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 22 min |
| Jan 25, 11:13 AM CST | Tornado Warning | HGX | Brazoria, Fort Bend, Harris | 32 min |
| Jan 25, 11:24 AM CST | Severe Thunderstorm Warning | HGX | Liberty | 51 min |
| Jan 25, 11:46 AM CST | River Flood Warning | HGX | Harris | 6 days |
| Jan 25, 11:47 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Galveston, Harris, Liberty, Matagorda | 58 min |
| Jan 25, 11:50 AM CST | Special Marine Warning | HGX | 85 min | |
| Jan 25, 11:57 AM CST | Tornado Warning | HGX | Brazoria, Galveston, Harris | 33 min |
| Jan 25, 12:09 PM CST | Tornado Warning | HGX | Brazoria, Harris | 21 min |
| Jan 25, 12:40 PM CST | Special Marine Warning | HGX | 95 min | |
| Jan 25, 12:48 PM CST | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 87 min |
| Jan 25, 12:51 PM CST | River Flood Warning | HGX | Harris | 6 days |
| Jan 25, 1:09 PM CST | Special Marine Warning | HGX | 66 min | |
| Jan 25, 1:42 PM CST | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 48 min |
| Jan 25, 2:16 PM CST | Special Marine Warning | HGX | 59 min | |
| Jan 25, 3:07 PM CST | Special Marine Warning | HGX | 53 min |
Nearby
Tornado Warnings in Texas, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.